# SDR USAAF96110

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 582 - ITH-PIT - FLIGHT HAD JUST DEPARTED WHEN CREW RECEIVED FUEL IMBALANCE LIGHT.  TANK GAUGES WERE OK.  FUEL TOTALIZER WAS SHOWING FUEL QUANTITY WAS GOING DOWN.  CREW DECIDED TO DIVERT TO ELM TO HAVE PROBLEM CHECKED.  NO EMERGENCY DECLARED.  FLGIHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FOR FUEL LEAKS.  NONE FOUND.  VERIFIED INDICATIONS AGREED WITH TANK CONTENTS USING MAG STICK.  PER FORMED BITE CHECK OF SYSTEM.  ALL CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
